MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-47702-E
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: (b)(6) 2023, the doctor found that the swg was kinked prior to use on the patient.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire was confirmed through examination of the returned sample.Visual analysis revealed multiple kinks along the guide wire body.Despite this, the guide wire passed all relevant dimensional and functional requirements, and a device history record review revealed no relevant findings.During normal assembly, the kinked portions of the guidewire are protected within the protective tubing of the advancer assembly, however, the end cap was missing from the assembly and not returned.Based on the customer report and sample received, the potential root cause cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-(udi)# corrected to (b)(4).The customer report of a kinked guide wire was confirmed through examination of the returned sample.Visual analysis revealed multiple kinks along the guide wire body.Despite this, the guide wire passed all relevant dimensional and functional requirements, and a device history record review revealed no relevant findings.During normal assembly, the kinked portions of the guidewire are protected within the protective tubing of the advancer assembly, however, the end cap was missing from the assembly and not returned.Based on the customer report and sample received, the potential root cause cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that: 19 sep 2023, the doctor found that the swg was kinked prior to use on the patient.There was no patient involvement.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18072540
Report Number3006425876-2023-01038
Device Sequence Number7815632
Product Code FOZ
UDI-Device Identifier10801902102536
UDI-Public(01)10801902102536(11)220908(17)240627(10)71F22J0226(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2024
Device Catalogue NumberCV-47702-E
Device Lot Number71F22J0226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/22/2023
Not provided
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/22/2023
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown